Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 46, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 9, 2010, 7:55 AM CDT for Comal County, Guadalupe County, Hays County, Texas. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2010, 7:55 AM CDT (12:55 UTC)
- Expired
- Jun 9, 2010, 12:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Comal County, TX, Guadalupe County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 6 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:55 AM CDT | FLASH FLOOD | New Braunfels, TX | WATER ONE AND A HALF FEET DEEP RUNNING SWIFTLY ALONG THE FRONTAGE ROAD IN FRONT OF THE COURTYARD MARRIOTT NEAR IH35 AND SH46. VEHICLES BARELY NEGOTIATING THE WATER HAZARD. |
| Jun 9, 7:56 AM CDT | HEAVY RAIN 10 | 3 Sse Smithson Valley, TX | 10 INCHES IN THE LAST 8 HOURS...STILL RAINING WITH PLENTY OF LIGHTNING AND SOME WIND. |
| Jun 9, 8:00 AM CDT | HEAVY RAIN 6.16 | 3 Wsw New Braunfels, TX | 6.16 INCHES TOTAL FOR THE DAY... WITH 5.15 INCHES IN THE LAST 4.5 HOURS |
| Jun 9, 8:45 AM CDT | HEAVY RAIN 4 | Seguin, TX | 4.00 INCHES OF RAIN IN 50 MINUTES |
| Jun 9, 12:01 PM CDT | HEAVY RAIN 6.26 | 3 Ese Geronimo, TX | 4 HR RAINFALL. SUBSTANTIAL FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 0.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3517 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
268
WGUS54 KEWX 091255
FFWEWX
TXC091-187-209-091700-
/O.NEW.KEWX.FF.W.0046.100609T1255Z-100609T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 AM CDT WED JUN 9 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN COMAL COUNTY...
GUADALUPE COUNTY...
SOUTH CENTRAL HAYS COUNTY...
* UNTIL NOON CDT.
* AT 751 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 6
MILES EAST OF ZORN TO GERONIMO TO MARION...OR ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF SAN MARCOS TO 6 MILES NORTHWEST
OF SEGUIN TO 9 MILES SOUTH OF NEW BRAUNFELS...MOVING SOUTHEAST AT
5 MPH. RAINFALL RATES OF AROUND 4 INCHES PER HOUR CAN BE EXPECTED.
NUMEROUS STREAMS ARE ALREADY IN FLOOD IN NEW BRAUNFELS AREA DUE
TO EARLY HEAVY RAINFALL UP TO 12 INCHES. TRAVEL IN THE NEW
BRAUNFELS AREA IS DISCOURAGED.WIND GUSTS UP TO 40 MPH CAN ALSO BE
EXPECTED.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCQUEENEY AND KINGSBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2962 9769 2939 9795 2955 9820 2966 9834
2984 9814 2989 9797
$$4 follow-up statements
630
WGUS74 KEWX 091355
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 AM CDT WED JUN 9 2010
TXC091-187-209-091700-
/O.CON.KEWX.FF.W.0046.000000T0000Z-100609T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-COMAL TX-GUADALUPE TX-
855 AM CDT WED JUN 9 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
GUADALUPE...SOUTHEASTERN COMAL AND SOUTH CENTRAL HAYS COUNTIES...
AT 850 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE SEGUIN AREA.
RAINFALL RATES OF UP TO 2 INCHES PER HOUR WERE NOTED.
IN THE NEW BRAUNFELS AREA...THE HEAVY RAINS HAVE
ENDED...HOWEVER...NUMEROUS STREAMS REMAIN IN FLOOD AND TRAVEL IS
DISCOURAGED.
LOCATIONS IN THE WARNING AREA INCLUDE ZORN...KINGSBURY AND GERONIMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2962 9769 2939 9795 2955 9820 2966 9834
2984 9814 2989 9797
$$375
WGUS74 KEWX 091446
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 AM CDT WED JUN 9 2010
TXC091-187-209-091700-
/O.CON.KEWX.FF.W.0046.000000T0000Z-100609T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-COMAL TX-GUADALUPE TX-
946 AM CDT WED JUN 9 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
GUADALUPE...SOUTHEASTERN COMAL AND SOUTH CENTRAL HAYS COUNTIES...
AT 939 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECT ONLY
LIGHT RAINS ACROSS THE WARNED AREA.
IN THE NEW BRAUNFELS AREA...HOWEVER...NUMEROUS STREAMS REMAIN IN
FLOOD DUE TO EARLIER HEAVY RAINS UP TO 12 INCHES AND TRAVEL IS
DISCOURAGED.
LOCATIONS IN THE WARNING AREA INCLUDE ZORN...GERONIMO AND NEW
BRAUNFELS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2962 9769 2939 9795 2955 9820 2966 9834
2984 9814 2989 9797
$$991
WGUS74 KEWX 091620
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1120 AM CDT WED JUN 9 2010
TXC091-187-209-091700-
/O.CON.KEWX.FF.W.0046.000000T0000Z-100609T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-COMAL TX-GUADALUPE TX-
1120 AM CDT WED JUN 9 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
GUADALUPE...SOUTHEASTERN COMAL AND SOUTH CENTRAL HAYS COUNTIES...
AT 1117 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
ONLY A FEW SPRINKLES ACROSS THE WARNED AREA.
IN THE NEW BRAUNFELS AREA...THE HEAVY RAINS HAVE
ENDED...HOWEVER...NUMEROUS STREAMS REMAIN IN FLOOD AND TRAVEL IS
DISCOURAGED.
LOCATIONS IN THE WARNING AREA INCLUDE ZORN...GERONIMO AND NEW
BRAUNFELS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2962 9769 2939 9795 2955 9820 2966 9834
2984 9814 2989 9797
$$918
WGUS74 KEWX 091702
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1202 PM CDT WED JUN 9 2010
TXC091-187-209-091710-
/O.EXP.KEWX.FF.W.0046.000000T0000Z-100609T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-COMAL TX-GUADALUPE TX-
1202 PM CDT WED JUN 9 2010
...THE FLASH FLOOD WARNING HAS EXPIRED FOR GUADALUPE...SOUTHEASTERN
COMAL AND SOUTH CENTRAL HAYS COUNTIES...
AT NOON CDT...NO RAIN WAS INDICATED OVER THE WARNED AREA. AS A
RESULT...HAVE ALLOWED THE WARNING TO EXPIRE.
IN THE NEW BRAUNFELS AREA...NUMEROUS STREAMS REMAIN IN FLOOD. SEE
RIVER FLOOD WARNINGS AND HYDROLOGIC STATEMENTS FOR DETAILS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.
LAT...LON 2962 9769 2939 9795 2955 9820 2966 9834
2984 9814 2989 9797
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 7:00 AM CDT, 55 minutes earlier.
Area forecast discussion, Jun 9, 7:00 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 700 AM CDT WED JUN 9 2010 .AVIATION... I-35 CORRIDOR TERMINALS MVFR CIGS WITH OCNL IFR/LIFR CIGS IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE HEAVIER STORMS WILL LOWER VSBYS BELOW 3 MILES AND PRODUCE DANGEROUS LIGHTNING. CIGS WILL GRADUALLY IMPROVE TO LOW VFR THIS AFTERNOON BUT CONTINUED GOOD CHANCES FOR SHOWERS AND THUNDERSTORMS LOCALLY LOWERING CIGS TO IFR/MVFR AND VSBYS BELOW 3 MILES. SHOWERS AND THUNDERSTORMS BECOMING LESS NUMEROUS TONIGHT. EAST TO SOUTHEAST WINDS 5 TO 10 KTS. KDRT TERMINAL MVFR CIGS TIL LATE MORNING BECOMING VFR BY AFTERNOON WIDELY SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS WILL LOCALLY LOWER CONDITIONS. SOUTHEAST WINDS 5 TO 10 KTS. && .PREV DISCUSSION... /ISSUED 308 AM CDT WED JUN 9 2010/ DISCUSSION... MCV CORE RAIN EVENT ONGOING ATTM ALONG THE I-35 CORRIDOR BETWEEN SAN ANTONIO AND AUSTIN. RAINFALL RATES ARE ESTIMATED AT 1 TO 2 INCHES AN HOUR WITHIN THE SLOW MOVING RAIN BANDS. EXTREME WESTERN WILSON COUNTY HAS RECEIVED THE MOST RAINFALL OVERNIGHT...ESTIMATED AT 8 TO 10 INCHES. THE MCV WILL DRIFT SLOWLY ENE THIS MORNING AND WILL PRODUCE COPIOUS AMOUNTS OF RAINFALL. THE BLENDED TOTAL PRECIP WATER GRAPHIC IS DEPICTING PWS GREATER THAN 2 INCHES ACROSS OUR CWFA. THIS IS AROUND 150 PERCENT ABOVE NORMAL. THUS THE HEAVY RAIN EVENT IS EXPECTED TO CONTINUE TODAY AND WE WILL NOT CHANGE THE CONFIGURATION OF THE FLASH FLOOD WATCH. EVEN THOUGH THE MCV WILL TRACK ENE THIS MORNING...THE PARENT UPPER LEVEL LOW WILL LINGER ACROSS OUR REGION TODAY INTO THIS EVENING. THE CONVECTION WILL EXPAND IN AREAL COVERAGE THIS AFTERNOON WITH THE ADVENT OF DAYTIME HEATING. RAIN CHANCES WILL LINGER INTO THURSDAY ACROSS THE EASTERN HALF OF OUR CWFA AS THE UPPER LEVEL LOW SLOWLY LIFTS OUT TO THE NORTHEAST TOWARDS THE ARKLATEX. THE SUBTROPICAL RIDGE WILL BEGIN TO BUILD ACROSS THE EASTERN GULF AND WILL EXTEND WESTWARD INTO SOUTH CENTRAL TEXAS OVER THE WEEKEND. THIS UPPER LEVEL PATTERN WILL LIMIT RAIN CHANCES TO OUR EASTERN COUNTIES...ASSOCIATED WITH THE SEA-BREEZE. AFTERNOON TEMPS WILL BE BACK INTO THE LOWER TO MID 90S OVER THE WEEKEND AND THESE ABOVE NORMAL TEMPERATURES WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK. FCST A BLEND OF THE GFS AND ECMWF. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 85 77 90 77 94 / 70 50 30 10 10 AUSTIN BERGSTROM INTL AIRPORT 84 75 90 75 93 / 80 50 30 10 10 NEW BRAUNFELS MUNI AIRPORT 86 76 91 76 93 / 70 40 20 10 10 BURNET MUNI AIRPORT 84 74 90 75 92 / 70 50 30 10 10 DEL RIO INTL AIRPORT 93 77 95 75 94 / 10 10 - 10 10 GEORGETOWN MUNI AIRPORT 84 76 90 76 92 / 70 50 30 10 10 HONDO MUNI AIRPORT 88 75 93 75 93 / 50 20 10 10 10 SAN MARCOS MUNI AIRPORT 85 76 91 76 93 / 70 40 30 10 10 LA GRANGE - FAYETTE REGIONAL 84 77 89 77 92 / 80 30 40 10 20 SAN ANTONIO INTL AIRPORT 87 77 91 77 93 / 60 30 20 10 10 STINSON MUNI AIRPORT 87 77 92 77 93 / 50 30 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON. && 13/02
Hazardous weather outlook, Jun 9, 6:42 AM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 642 AM CDT WED JUN 9 2010 TXZ172-173-189>194-205>209-220>225-101145- BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 642 AM CDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A MOIST AND UNSTABLE AIRMASS WILL GENERATE CONTINUED SHOWERS AND THUNDERSTORMS THROUGH THE DAY. SOME OF THESE STORMS WILL BE HEAVY WITH FLASH FLOODING THE GREATEST THREAT. THE FLASH FLOOD WATCH AREA IS GENERALLY SOUTH AND EAST OF A LINE FROM CHARLOTTE IN SOUTHWEST ATASCOSA COUNTY TO BOERNE TO BURNET. RAINFALL TOTALS WILL GENERALLY RANGE FROM 2 TO 4 INCHES WITH ISOLATED 5 TO 8 INCH AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ171-183>188-202>204-217>219-228-101145- LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- 642 AM CDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 9, 5:38 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 538 AM CDT WED JUN 9 2010 TXZ206-091130- COMAL- 538 AM CDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMAL COUNTY UNTIL 630 AM CDT... AT 533 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CANYON LAKE DAM...MOVING NORTH AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CANYON LAKE DAM... STARTZVILLE... CANYON CITY... SATTLER... THE HEAVY RAIN WILL LIKELY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, Jun 9, 6:14 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD 2 E GEORGETOWN 30.65N 97.65W
06/09/2010 WILLIAMSON TX LAW ENFORCEMENT
A LOW WATER CROSSING NEAR COUNTY ROAD 100 HAD 1 FOOT OF
WATER FLOWING OVER IT. IT WAS BEING BARRICADED.
&&
EVENT NUMBER EWX1000387
MABLocal storm report, Jun 9, 6:48 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM HEAVY RAIN GEORGETOWN 30.65N 97.69W
06/09/2010 M3.00 INCH WILLIAMSON TX EMERGENCY MNGR
2.8 INCHES OF RAINFALL OVERNIGHT ENDING AT 630 AM THIS
MORNING.
&&
EVENT NUMBER EWX1000388
JMESpecial weather statement, Jun 9, 7:10 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 710 AM CDT WED JUN 9 2010 TXZ173-189>194-205>209-220>225-091415- WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- INCLUDING THE CITIES OF...GEORGETOWN...BOERNE...BLANCO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...PLEASANTON... FLORESVILLE...KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 710 AM CDT WED JUN 9 2010 ...RAINFALL AMOUNTS ACROSS COMAL COUNTY... LISTED ARE 24 HOUR RAINFALL TOTALS COURTESY OF THE GBRA ENDING AT 7 AM. GBRA TOWER...3.05 STARTZVILLE...6.68 HOFFMAN ROAD...3.25 THIRD CROSSING...6.83 WAGGNER RANCH...6.15 STENEN ROAD...2.31 BEAR CREEK...10.28 SHADOW HILLS...8.29 NBU TOWER ON GERONIMO CREEK...1.34 FM 3009 ON DRY COMAL CREEK...2.78 KRUGER CANYON ROAD ON DRY COMAL CREEK...5.15 BRESKY ROAD ON ISSAC CREEK...4.47
Local storm report, Jun 9, 7:13 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 AM HEAVY RAIN 10 NNW AUSTIN 30.40N 97.80W
06/09/2010 M2.54 INCH TRAVIS TX CO-OP OBSERVER
2.54 INCHES OF RAINFALL FOR 6 HOUR PERIOD BETWEEN
MIDNIGHT AND 6AM FROM AUSTIN GREAT HILLS NWS CO-OP
OBSERVER
&&
EVENT NUMBER EWX1000389
ATTLocal storm report, Jun 9, 7:37 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 AM FLASH FLOOD 5 W NEW BRAUNFELS 29.70N 98.20W
06/09/2010 COMAL TX NWS EMPLOYEE
4 INCHES OF RAIN IN THE LAST 6 HOURS. LOW WATER
CROSSINGS ON FM 1863 ARE FLOODED. STAFF GAUGE ON THE DRY
COMAL CREEK IS AT 5 FT.
&&
EVENT NUMBER EWX1000390
JMEThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:21 PM CDT | Areal Flood Advisory | EWX | Atascosa, Wilson | 2 hr |
| Jun 8, 9:47 PM CDT | Flash Flood Warning | EWX | Atascosa, Wilson | 3 hr |
| Jun 8, 10:10 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 110 min |
| Jun 8, 10:51 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 4 hr |
| Jun 9, 12:47 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Guadalupe, Wilson | 3 hr |
| Jun 9, 1:57 AM CDT | Areal Flood Advisory | EWX | Caldwell, Guadalupe, Hays, Travis | 2 hr |
| Jun 9, 2:47 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 4 hr |
| Jun 9, 3:21 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Jun 9, 3:28 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Jun 9, 3:44 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 4 hr |
| Jun 9, 4:08 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 4 hr |
| Jun 9, 4:33 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 117 min |
| Jun 9, 5:57 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| Jun 9, 6:49 AM CDT | Areal Flood Advisory | EWX | Caldwell, Guadalupe, Hays, Travis | 2 hr |
| Jun 9, 6:59 AM CDT | Hydrologic Warning | EWX | Comal, Gonzales, Guadalupe | 8 hr |
| Jun 9, 7:01 AM CDT | Areal Flood Advisory | EWX | Lee | 119 min |
| Jun 9, 8:29 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 13 hr |
| Jun 9, 8:29 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 13 hr |
| Jun 9, 8:29 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 61 min |
| Jun 9, 9:01 AM CDT | River Flood Warning | EWX | Guadalupe | 13 hr |
| Jun 9, 9:18 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 2 hr |
| Jun 9, 9:21 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 54 min |
| Jun 9, 9:40 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 110 min |
| Jun 9, 10:13 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 34 hr |
| Jun 9, 10:13 AM CDT | River Flood Warning | EWX | Gonzales | 58 hr |
| Jun 9, 10:14 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 61 min |
| Jun 9, 10:22 AM CDT | Areal Flood Advisory | EWX | Fayette | 2 hr |
| Jun 9, 1:13 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette | 107 min |
| Jun 9, 2:48 PM CDT | Areal Flood Advisory | EWX | Llano | 2 hr |
| Jun 9, 3:42 PM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 108 min |
| Jun 9, 4:07 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 53 min |
| Jun 9, 4:13 PM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| Jun 9, 4:43 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 47 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.